Vol. 83, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Comparison theorems for delay differential equations

Wadi Mahfoud

Vol. 83 (1979), No. 1, 187–197
Abstract

Comparison Theorems. This paper presents a technique for extending some oscillation results from ordinary to delay differential equations. According to the technique, if an oscillation result is known for the ordinary differential equation

x(n) + f(t,x) = 0,

the corresponding result for the delay differential equation

x(n)(t)+ f(t,x(q(t))) = 0

may be obtained by a simple change of variables.

Mathematical Subject Classification
Primary: 34K15
Milestones
Received: 21 March 1978
Revised: 20 March 1979
Published: 1 July 1979
Authors
Wadi Mahfoud